Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My BP is 110/70 with heart beat 70. Is it OK to stop my medicine?

I am taking ramipril 5 mg OD & vertin 8 mg BD for last 1 month. My BP is now around 110/70 and heart beat 70. I am feeling very tired and exhausted some time spining sensation . Can I stop medicine. I have had a cardiac check up and it was normal. I am 35 yr old and average build male. all other test including sugar fasting and pp are normal.
Sun, 8 May 2011
Report Abuse
Question is related to
Drug/Medication
Medical Topics
ENT Specialist 's  Response
Hi,

Welcome to HealthcareMagic Forum,
Please do not stop the medications without the consent of the doctor. Regarding the tiredness and exhaustion please get a thyroid check-up done. Also talk to your doctor regarding all these try to find out the cause for these symptoms.
Take care

Regards
Dr. Naveen Kumar
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi,

Welcome to HealthcareMagic Forum
I would recommend you to consult your physician and run through a battery of test. Without proper examination and investigation it will be difficult to comment.

Regards
Dr. Naveen Kumar
I find this answer helpful
  User's Response
Himansu's  Response
Sir I have stopped ramipril as doctor advised and prescribed medicine for weakness and giddiness for last 7 days my BP remains between 96-122/69-82 is it normal. Had thyroid test it is also normal. Now the second problem is not there But still problem for weakness and giddiness persist.
ENT Specialist Dr. Puneet Maheshwari's  Response
i think u should nt stop medicine now and get your b.p check regularly alternative days and consult your pgysician will be a good choice
I find this answer helpful
  User's Response
Himansu's  Response
I have stopped ramipril for last 15 days taking muktavati 1 OD and monitoring BP it comes within 98-126/70-84 heart beat 60-80. The problem feeling very tired and exhausted some time spining sensation still persists. Is it anxiety? please guide
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

.Ht 5feet 2 inchesDear doctor. i had a heart attack damaging my heart seriously in 1988.I am on Nikoran-5.Digoxin0.25.tozaar 50,Dilzem CD 120.Monosprin 30,Eptus 25,and Rosuvas 5.My BP was controlled, but it came down to 70/90.Is it ok? should I stop any medicine for a week or so Ht5feet 2 inches.Wt.118 lbs.Age 68 male

doctor1 MD

I am 70 years of age and have had a previous TIA and under blood pressure meds for 20 years. My normal rate has been 58. Lately, I have been having an accelerated heart beat of 110 to 120 periodically. It is accompanied by dizziness and shortness of breath. I also feel quite exhausted by midday. I am on Letrozole, Cardura, Atenolol, and bumex, as well as 20 mg of Zoloft. Could any of these be causing this to happen?

doctor1 MD

I am 47 years old. I have high BP for last 12 years. I take Metoprolo XR 50mg + Losar 50mg. Recently my BP was 140-150/90. My createnine is 1.3. I was also taking Atovastatin 10mg for last two years. Now my cholosterol is 115. so doctor has stopped Atovastatin and added Ntrilix SR 1.5mg. After 15 days my BP is now 110/70. Now doctor has suggested only Metoprolo XR 25 mg + Losar-H 50mg and to check BP for 15 days. I seek your openion.

Recent questions on  Thyroid

doctor1 MD

I am 26 years old. Female. & have a couple concerns. Fr a little while now I have been extremely tired. Several months. With that I have EXTREME constipation like 10-20 days with no BM. Also I have gained about thirty pounds in a matter of two months and cannot seem to get it off. I have dark circles under my eyes as well. I have not had a cycle in over two months. I am not pregnant. I had blood work down to look at my thyroid and the TSH was 1.82. My primary said that was normal. My WBC was 4.3 and the RDW was 11.4%. Also my ast 33 and alt 32. I am really tired of being so tired. I generally run a high pulse in the 100s. Can sleep all day. Lately I have developed headaches in the evenings. Three years ago I had a child via cesarian because my blood pressure was too high (don t know I that s relevant)! I just want some help and my doctor doesn t seem to care. Also I supposively have adult ADD. Which I guess contributes to my forgetfulness which is worse as well. Thank you!(also heart disease, cancer, hypertension, thyroid disorders. Are in family hx)

doctor1 MD

Thanks!I am very tired today and feel like I would like to go to bed....which I never nap in the day. I take blood pressure meds and just took my blood pressure. Not bad. 103/62 with a 65 pulse. I have my own wrist gauge, and an excellent blood pressure program which I log my pressure maybe every other day or so. Gives my doc wonderful readings over a month, 6 months, etc. if he needs them. I have had the band calibrated. Why am I soo tired. I have a cat that is 22 and has hyper-thyroid and that depresses me badly.

doctor1 MD

I am living in Bangalore temporarily and have Fibromyalgia. I have been reading that the underlying cause can be due to an under active thyroid. I was doing better but recently began to feel much worse. I don t know what to do or who to see here in the city.

doctor1 MD

hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...